I advise you not to do this on your own, but do advise you to get on a taper plan with your Dr. Once you do follow his/her instructions it will be easier plus the Dr needs to give you lower milligrams needed for reduction. However, if you do try it on your own I suggest you start with a 10% reduction, reduce again in 14-days and repeat at the 10% reduction two additional times. If successful, you can try a further increase of reduction, but that is not advised. If withdrawal side effects begin, go back to the last dosage you were doing fine with and for the next reduction, reduce at a more gradual rate. If you continue to experience uncomfortable withdrawal try a 5% reduction.
Since you're asking, I have to assume you didn't talk with your doctor or he doesn't want you off it and didn't give you a taper plan. Pamee gave you an excellent suggestion, but it also depends on your dosage, how long you've been taking it, your symptoms, and your body mass. I know several people in my group who withdrew on their own ~ one had no problems, 2 had terrible problems, and one had a rebound psychotic break.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 2 answers
Posted 20 Jun 2012 • 4 answers
Hi. I started Seroquel 400mg on December and on on March they changed it to Seroquel XR 400 mg. Took
Posted 6 Apr 2015 • 2 answers
Posted 16 Jul 2016 • 2 answers
Posted 2 Jan 2017 • 2 answers